# SDR AALA20110107TUL08

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,278 hours, 13,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT FLOOR SUPPORT 944 RIGHT BUTTLINE 26.  REMOVED AND REPLACED INTERCOSTAL AT STATION 944 RIGHT BUTTLINE 26 UNDER SRM 51-10-02.
